# SDR AU510002219

- Difficulty date: May 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2730 · Elevator Control System
- Part: Control System
- Condition: Faulty
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL SYSTEM MESSAGE ON MULTI FUNCTION DISPLAY UNIT (MFDU).
